Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TommyGrlie321

so confused with accutane

Today is week 13 that I've been on accutane. I havent seen any improvements, just more breaking out. My dermatologist is surprised by this. I end accutane in March. If this medicine is only a 20 week period than how are people on it for 6 months? I dont understand. My derm said that a lot of cases the acne doesnt clear until after I stop takin the pills. Do u think he'll put me on creams or sumthin? My face is just so bad still. =( or maybe ill just get another course. idk, im confused and saddened by this. any1 with advice, please write back. thanks <3

Share this post


Link to post
Share on other sites

Today is week 13 that I've been on accutane. I havent seen any improvements, just more breaking out. My dermatologist is surprised by this. I end accutane in March. If this medicine is only a 20 week period than how are people on it for 6 months? I dont understand. My derm said that a lot of cases the acne doesnt clear until after I stop takin the pills. Do u think he'll put me on creams or sumthin? My face is just so bad still. =( or maybe ill just get another course. idk, im confused and saddened by this. any1 with advice, please write back. thanks <3

that's what? 5 months? you still have time to clear...........i'd ask him/her to go on the 6 month plan like I did

Im on my last month and pretty much clear.........it didn't really clear up tho until like the end of the 3rd month 4th for me

and I don't know about clearing up after your done taking accutane :doubt: it should clear up WHILE your taking it ...........since it leaves your system after a short bit your done your course

but yeah he'll probably put you on like retina micro or something after your done if you still have the spots

good luck hope it clears ;)

Share this post


Link to post
Share on other sites

no that is also true. Alot of ppl clear up after treatment, some of my friends said it works a lot after your done, but the more you take now in dosage the better that will be

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×